# SDR C77A20151013012

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,506 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON AFT CABIN FLOOR, CTR SHEAR PANEL PN 170-65928-001, BETWEEN FRAME 87 - 88, FROM Y=-222 THRU Y=+222, X=23865 - 24048, Y= -222 TO +222.  R & R AFT CABIN CTR SHEAR PANEL IAW SRM 51-41-01 & 51-43-01 ON WO 19451482F9 IAW EO E175-5300-125 REV IR WO 1965342.
